# SDR DHL2001801016

- Difficulty date: December 27, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O RAISING GEAR DOORS NOT LATCHED AND LEFT DOOR UNSAFE REMAINED ON.  CYCLED GEAR IAW PROCEDURES, NO CHANGE REMAINDER OF FLIGHT .65 M/230KIAS IAW PROCEDURE.  REMOVED AND REPLACED SWITCH ASSY LEFT MAIN GEAR DOOR, OPS CHECK GOOD IAW MM 52-30-0.
